# SDR USAABB08039

- Difficulty date: March 22, 2008
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 113N168915
- Condition: Cracked
- Location: Wing Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PHL FLT 1250 MCO TO PHL.  AFTER A JOLT FROM APPARENT WAKE TURBULENCE, APPROXIMATELY 45 MILES FROM BWI, AT FL 270 AND 320 KIAS, A PANEL ON THE UPPER LEFT WING SEPARATED FROM THE AIRCRAFT IN FLIGHT.  THE PANEL WAS LOCATED AFT OF THE REAR SPAR BUT FORWARD OF THE TRAILING EDGE FLAPS, AND FROM ABOUT WBL 79.2 TO ABOUT WBL 130.5.  UPON SEPARATION, A PAIR OF HYDRAULIC LINES WERE SEVERED AND A PASSENGER WINDOW AT SEAT ROW 19, LEFT SIDE, WAS CRACKED.  THE LIBERATED LEFT WING INBOARD TRAILING EDGE FIXED PANEL AND SUPPORT BEAM CLIPS WERE REPLACED.  SEVERAL REPAIRS WERE MADE TO THE LEFT WING TRAILING EDGE FLAPS WHERE THE PANEL CONTACTED THEM AS IT SEPARATED FROM THE AIRCRAFT.  FINALLY, AD 91-14-21 WAS REACCOMPLISHED TO ENSURE ALL LEFT WING INBOARD TRAILING EDGE FIXED PANEL SUPPORT BEAM CLIPS, THE CAUSE OF THE PANEL LIBERATION, WERE IN COMPLIANCE.
